# SDR SWAA2014043027563

- Difficulty date: April 21, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 36,294 hours, 21,222 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 138.7 APPROX 24 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
